# SDR CALA0300527

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 24,198 hours, 12,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT ABOVE LT OVERWING EXIT INOPERATIVE. MAINTENANCE FOUND DISCONNECT ON LT OVERWING EXIT LIGHT ASSEMBLY L-7 AND L-751 WITH LOOSE CONNECTOR D2976 AND LOOSE GROUND GD 1912-DC. RECONNECTED AND OPERATION CHECKED GOOD.
